# SDR IPXA2025021652509

- Difficulty date: January 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 65B1186236
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE , LEFT WING LEADING EDGE CAVITY LOWER SIDE OLES 1545 (REPLACE).  INSTALL NEW PART I.A.W SRM 51-40-02-0G REV 102 AND BOEING DWG NO.65B11862 SHEET 2 REV F.
